Alert archive / Maine / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 20, NWS Caribou, ME

June 30, 2021Hancock County, Penobscot County, Maine

NWS Caribou, ME issued this severe thunderstorm warning at Jun 30, 2021, 2:25 PM EDT for Hancock County, Penobscot County, Maine. It was in force for 65 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 30, 2021, 2:25 PM EDT (18:25 UTC)
Expired
Jun 30, 2021, 3:30 PM EDT
In force
65 min
Issued by
NWS Caribou, ME
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Hancock County, ME, Penobscot County, ME

The radar

The Portland,ME radar (KGYX), 138 km from the middle of the area, began a volume at 18:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 30, 2:40 PM EDTTSTM WND DMGDixmont, METREES SNAPPED. TIME ESTIMATED VIA RADAR.
Jun 30, 3:03 PM EDTTSTM WND DMG1 Sse Bucksport, MEMULTIPLE TREES DOWN ON VERONA ISLAND, INCLUDING ACROSS US1 BLOCKING ACCESS TO BUCKSPORT. TIME ESTIMATED BY RADAR.
Jun 30, 3:05 PM EDTTSTM WND DMGBucksport, MEMULTIPLE TREES DOWN ON WIRES IN TOWN. TIME ESTIMATED BY RADAR.
Jun 30, 3:08 PM EDTTSTM WND DMG1 Sse Bucksport, MELARGE TREE DOWN BLOCKING ROUTE 1 BEFORE BUCKSPORT.
Jun 30, 3:08 PM EDTTSTM WND DMGVerona Island, MENUMEROUS TREES AND WIRES DOWN ON SEVERAL ROADWAYS. TIME ESTIMATED VIA RADAR.
Jun 30, 3:18 PM EDTTSTM WND DMG7 Nw Surry, MENUMEROUS TREES DOWN ON POWERLINES ALONG ROUTE 1 FROM ORLAND TO ELLSWORTH. TIME ESTIMATED VIA RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 15 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 30, 12:06 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Gray, ME (KGYX), launched 12:00Z, 6.4 hours before the alert went out and 138 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Gray, ME at 12:00Z on 2021-06-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 906 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Gray, ME at 12:00Z on 2021-06-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 95 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
906 J/kg
Mixed-layer CIN
-60 J/kg
Mixed-layer LCL
1312 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
95 m²/s²
0-3 km storm-relative helicity
102 m²/s²
Significant tornado parameter
0.2
Supercell composite
1.3

Open this sounding in Storm Lab

The text

As transmitted.

843 
WUUS51 KCAR 301825
SVRCAR
MEC009-019-301930-
/O.NEW.KCAR.SV.W.0020.210630T1825Z-210630T1930Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Caribou ME
225 PM EDT Wed Jun 30 2021

The National Weather Service in Caribou Maine has issued a

* Severe Thunderstorm Warning for...
  West central Hancock County in southeastern Maine...
  Southwestern Penobscot County in east central Maine...

* Until 330 PM EDT.

* At 225 PM EDT, a severe thunderstorm was located near Unity, or 7
  miles north of Thorndike, moving east at 35 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Minor hail damage to vehicles is possible. Expect wind 
           damage to trees and power lines.

* Locations impacted include...
  Bangor, Ellsworth, Bucksport, Brewer, Hampden, Hermon, Dedham,
  Verona Island, Orrington, Holden, Carmel, Orland, Eddington,
  Newburgh, Surry, Plymouth, Etna, Dixmont, Clifton and Otis.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4455 6875 4456 6877 4455 6877 4455 6880
      4457 6879 4457 6881 4461 6882 4463 6884
      4468 6881 4470 6884 4464 6918 4472 6920
      4472 6926 4476 6928 4478 6928 4482 6842
      4453 6843
TIME...MOT...LOC 1825Z 269DEG 32KT 4469 6929 

HAIL...1.00IN
WIND...60MPH
 
$$

MStrauser
2 follow-up statements
628 
WWUS51 KCAR 301855
SVSCAR

Severe Weather Statement
National Weather Service Caribou ME
255 PM EDT Wed Jun 30 2021

MEC009-019-301930-
/O.CON.KCAR.SV.W.0020.000000T0000Z-210630T1930Z/
Hancock ME-Penobscot ME-
255 PM EDT Wed Jun 30 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM EDT
FOR WEST CENTRAL HANCOCK AND SOUTH CENTRAL PENOBSCOT COUNTIES...

At 255 PM EDT, a severe thunderstorm was located over Winterport, or
near Bucksport, moving east at 40 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Minor hail damage to vehicles is possible. Expect wind 
         damage to trees and power lines.

Locations impacted include...
Ellsworth, Bucksport, Hampden, Dedham, Verona Island, Orrington,
Holden, Orland, Newburgh, Surry, Otis and Verona.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4455 6875 4456 6877 4455 6877 4455 6880
      4457 6879 4457 6881 4461 6882 4463 6884
      4468 6881 4470 6884 4467 6905 4474 6900
      4469 6842 4453 6843
TIME...MOT...LOC 1855Z 280DEG 35KT 4463 6890 

HAIL...1.00IN
WIND...60MPH
 
$$

MStrauser
066 
WWUS51 KCAR 301921
SVSCAR

Severe Weather Statement
National Weather Service Caribou ME
321 PM EDT Wed Jun 30 2021

MEC009-019-301930-
/O.EXP.KCAR.SV.W.0020.000000T0000Z-210630T1930Z/
Hancock ME-Penobscot ME-
321 PM EDT Wed Jun 30 2021

...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL HANCOCK AND SOUTH
CENTRAL PENOBSCOT COUNTIES WILL EXPIRE AT 330 PM EDT...
    
The severe thunderstorm warning has been reissued for portions of 
Hancock County. Please refer to that statement for the latest 
information.

A Severe Thunderstorm Watch remains in effect until 700 PM EDT for
southeastern and east central Maine.

LAT...LON 4455 6875 4456 6877 4455 6877 4455 6880
      4457 6879 4457 6881 4461 6882 4463 6884
      4468 6881 4470 6884 4467 6905 4474 6900
      4469 6842 4453 6843
TIME...MOT...LOC 1920Z 278DEG 37KT 4459 6857 

$$

MStrauser

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Caribou, ME wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 30, 12:53 PM EDT, 1 hour 32 minutes earlier.

Area forecast discussion, Jun 30, 12:53 PM EDT, 1 hour 32 minutes before
Area Forecast Discussion
National Weather Service Caribou ME
1253 PM EDT Wed Jun 30 2021

.SYNOPSIS...
A cold front will begin to cross the region today through
tonight. The front will then slowly cross the Gulf of Maine
later Thursday into Friday. An upper level low will cross the
region Saturday into Sunday.

&&

.NEAR TERM /THROUGH TONIGHT/...
...Severe Storms Likely across the Highlands to the Downeast
Coast this Afternoon...

12:52PM Update... Watching an area of thunderstorms along a
line ahead of a previous outflow boundary. This line is still
working within a favorable unstable environment with increased
helicity so we are seeing pockets of enhanced updrafts. These
storms will continue to track southeast towards the Washington
county coastline. The air behind these storms will destabilize
once again given the breaks in the clouds. Hi-Res guidance
continues to show a decent environment for severe weather along
and south of the well entrenched boundary over the central FA.
MUCAPE increasing 1500-2500j/kg, 0-3km shear is holding its own
in the 30-40kt range which will be sufficient for storm growth.
Most of the hi-res guidance showing improved SFC-3km LR in the
7-7.5C/km with some suggesting near 8C/km. This will support the
strong to severe storm potential and hence SPC has issued a
Severe Thunderstorm Watch for the entire area except Aroostook.
The tricky part of the watch is the main threat for severe
storms will be in southern & central Piscataquis and central
Penobscot southward. Therefore, changes were made in enhanced
wording to match the severe watch and removed all enhanced
wording across the north. Lastly, adjusted temperatures and dew
points based on current observations and trends.

Previous Discussion...
Scattered strong to severe thunderstorms this afternoon across
the Central Highlands and Interior Downeast. Strong storms may
persist to the coast as well.

Stalled front remains entrenched across the Crown of Maine this
morning. Precip has been light thus far, with less than a tenth
reported across the St. John Valley. Showers will increase in
coverage through the morning. Some convection is noted across
southern Quebec that will make an early arrival to Maine from
Northern Somerset and tracking east towards Southern Aroostook.
With mostly clear skies across Downeast and along the
central/southern NB border, instability will quickly increase
through the morning hours. Increased helicity values will also
be exiting to the east early this morning, but there may be
enough overlap to produce a strong storm with rotation given
modeled hodographs and strong low level turning. Confidence
remains low but nonzero, as EHI and 1/3km helicity remains
elevated along the central and southern New Brunswick border
this afternoon.

Scattered strong to severe thunderstorms will continue to
develop through the afternoon across the Central Highlands down
to the coast. With ample shear and CAPE; damaging winds are the
primary threat. If isolated, organized cells present themselves,
small hail could also result, but high fz levels and very moist
profiles to the sfc will work to inhibit larger hail. As has
been the theme for the past week, the warm, humid air mass will
promote excellent warm rain processes, resulting in heavy
rainfall in any strong showers or storms. Training storms,
especially those over regions that received heavy rainfall
earlier this week, will promote ponding of water in poor
drainage areas and rapid stream rises.

Limitation today will be all of the bottled up warm air aloft
cutting back on mid-level lapse rates. Guidance does advertise
these closer to 6c/km this morning vs. runs on Tues. Regardless,
it may be enough to keep damaging impacts limited to those
isolated cells that check all of the other boxes.

Storms weaken this evening as the front approaches the waters.
Patchy fog may develop overnight over moist ground and cooling
temperatures overnight.

&&

.SHORT TERM /THURSDAY THROUGH FRIDAY NIGHT/...
A nearly stationary frontal boundary will remain across
Downeast areas Thursday while low pressure moves along the
front. The front will slowly move south across the Gulf of
Maine Thursday night through Friday while several lows track
along the front. However, how rapidly the front moves south
remains uncertain. An upper level trof also begins to approach
Friday. Skies will remain mostly cloudy across the region,
along with a chance of showers. Thursday. Shower chances
Thursday night through Friday will be dependent on how rapidly
the front moves south. The better shower chances Thursday night
through Friday will remain across Downeast areas, closest to
the front and lows moving along the front, with lesser shower
chances northward across the remainder of the forecast area. A
slower frontal movement would keep more extensive showers across
Downeast areas. A more rapid southward movement could focus the
most extensive showers across the Gulf of Maine, rather than
across Downeast areas. The front will move south of the Gulf of
Maine Friday night, while the upper trof approaches. Expect
decreasing shower chances, along with mostly cloudy skies,
Friday night. Temperatures will be at near normal, to slightly
below normal, levels Thursday. Below normal level temperatures
are expected Friday.

&&

.LONG TERM /SATURDAY THROUGH TUESDAY/...
An upper level low will cross the region Saturday through
Sunday, then begin to move east Sunday night. Expect
partly/mostly cloudy skies, along with a chance of showers,
across the region Saturday through Sunday. High pressure will
cross the region Monday with partly cloudy skies. A cold front
will begin to approach later Tuesday, though the exact timing
is still uncertain. A more rapid approach could bring a chance
of showers/thunderstorms Tuesday afternoon and night, while a
slower approach could delay the showers/thunderstorms to
Wednesday. Below normal level temperatures are expected
Saturday/Sunday, with near normal level temperatures
Monday/Tuesday.

&&

.AVIATION /18Z WEDNESDAY THROUGH MONDAY/...
NEAR TERM: 18z TAF changes expected. Expect MVFR with pockets
of IFR at sites north of HUL. This is due to low cigs and fog.
Should become primarily MVFR with some brief improvement to low
end VFR. Winds N-NW 5-10kts. VFR elsewhere south of HUL/GNR to
BGR and BHB with the threat of VCTS and CB. HUL to BHB expect
W-SW winds 5-15kts. Stronger storms may contain damaging winds,
large hail and torrential rainfall. MVFR/IFR ceilings expand
southward this evening into Thur morning. BGR and BHB should
remain VFR, outside of BR vis reduction overnight.

SHORT TERM:
Thursday...MVFR/IFR with a chance of showers. North winds around
10 knots across northern areas, variable winds around 10 knots
Downeast.

Thursday night...MVFR/IFR with showers, most numerous Downeast.
Northeast winds 5 to 10 knots.

Friday...VFR/MVFR north, MVFR/IFR Downeast. Showers, most
numerous Downeast. Northeast wind 10 to 15 knots.

Friday night...VFR/MVFR. Decreasing shower chances. Light winds.

Saturday through Sunday...VFR/MVFR with a chance of showers.
Variable winds around 10 knots.

&&

.MARINE...
NEAR TERM: No changes... Below SCA conditions. Thunderstorms
will approach the waters from the west this afternoon and
evening, some may contain strong wind gusts, frequent lightning,
and small hail. Patchy fog develops this evening over the
waters.

SHORT TERM: Winds/seas are expected to remain below small craft
advisory levels Thursday through Friday night. Visibilities will
be reduced in showers and any patchy fog Thursday through
Friday night.

&&

.CAR WATCHES/WARNINGS/ADVISORIES...
ME...None.
MARINE...None.

&&

Near Term...Cornwell/Sinko
Short Term...Norcross
Long Term...Norcross
Aviation...Cornwell/Sinko/Norcross
Marine...Cornwell/Sinko/Norcross
Hazardous weather outlook, Jun 30, 2:20 PM EDT, 5 minutes before
Hazardous Weather Outlook
National Weather Service Caribou ME
220 PM EDT Wed Jun 30 2021

MEZ001-002-011830-
Northwest Aroostook-Northeast Aroostook-
220 PM EDT Wed Jun 30 2021

This Hazardous Weather Outlook is for Far Northern Maine.

.DAY ONE...This Afternoon and Tonight.

Widespread showers and isolated thunderstorms are possible through
this evening. Overall severe weather is not expected but some showers
may produce heavy rain.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

MEZ003>005-010-011-015>017-029>032-011830-
Northern Somerset-Northern Piscataquis-Northern Penobscot-
Central Piscataquis-Central Penobscot-Southern Penobscot-
Interior Hancock-Central Washington-Coastal Hancock-
Coastal Washington-Southern Piscataquis-Northern Washington-
220 PM EDT Wed Jun 30 2021

...SEVERE THUNDERSTORM WATCH 327 IN EFFECT UNTIL 7 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for Central Highlands Maine,
Coastal DownEast Maine, Far Eastern Maine, Interior DownEast Maine,
North Woods Maine and Penobscot Valley Maine.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

Scattered strong to severe thunderstorms will be possible this
morning and afternoon. Storms may contain damaging winds, small
hail,
and heavy rain.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

MEZ006-011830-
Southeast Aroostook-
220 PM EDT Wed Jun 30 2021

This Hazardous Weather Outlook is for Far Eastern Maine.

.DAY ONE...This Afternoon and Tonight.

Scattered strong thunderstorms will be possible through this
afternoon. Storms may contain gusty winds, small hail, and heavy
rain.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

ANZ050-051-011830-
Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM-
Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM-
220 PM EDT Wed Jun 30 2021

This Hazardous Weather Outlook is for Atlantic Coastal Waters.

.DAY ONE...This Afternoon and Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

ANZ052-011830-
Intra Coastal Waters from Schoodic Point, ME to Stonington, ME-
220 PM EDT Wed Jun 30 2021

...SEVERE THUNDERSTORM WATCH 327 IN EFFECT UNTIL 7 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for Atlantic Coastal Waters.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

In the hours before

Special weather statement, Jun 30, 8:26 AM EDT, 5 hours 59 minutes before
Special Weather Statement
National Weather Service Caribou ME
826 AM EDT Wed Jun 30 2021

MEZ005-006-301300-
Southeast Aroostook-Northern Penobscot-
826 AM EDT Wed Jun 30 2021

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN AROOSTOOK
AND NORTH CENTRAL PENOBSCOT COUNTIES...

At 826 AM EDT, radar indicated strong thunderstorms were located
along a line extending from Patten to 7 miles west of Sherman to 8
miles northwest of Millinocket. Movement was east at 45 mph.

Wind gusts of 50 to 55 mph are possible with these storms.

Locations impacted include...
Patten, Hodgdon, Sherman, Island Falls, Mount Chase, Haynesville,
Sherman Station, southeastern Katahdin Woods and Waters National
Monument, Linneus, Oakfield, Stacyville, Crystal, Dyer Brook, Hersey,
Glenwood, Grindstone, Silver Ridge, Forkstown, Benedicta and Monarda.

This includes the following highways...
 Interstate 95 between mile markers 251 and 281.
 State Highway 11 between Grindstone and Patten.

If outdoors, consider seeking shelter inside a building.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4584 6803 4568 6833 4570 6882 4578 6882
      4585 6870 4607 6851 4607 6787
TIME...MOT...LOC 1226Z 269DEG 39KT 4601 6843 4585 6857 4574 6885

Sinko
Special weather statement, Jun 30, 9:21 AM EDT, 5 hours 4 minutes before
Special Weather Statement
National Weather Service Caribou ME
921 AM EDT Wed Jun 30 2021

MEZ005-006-011-032-301400-
Southeast Aroostook-Central Penobscot-Northern Penobscot-Northern
Washington-
921 AM EDT Wed Jun 30 2021

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN
WASHINGTON...SOUTHEASTERN AROOSTOOK AND EAST CENTRAL PENOBSCOT
COUNTIES...

At 920 AM EDT, radar indicated strong thunderstorms were located
along a line extending from near Amity to 7 miles south of Medway.
Movement was southeast at 45 mph.

Wind gusts of 50 to 55 mph are possible with these storms.

Locations impacted include...
Lincoln, Danforth, Vanceboro, Medway, Springfield, Amity, Topsfield,
Haynesville, Grand Lake Stream, Lakeville, Fowler Township, Dyer
Township, Lincoln Township, Codyville Plantation, Wytopitlock, Reed
Plantation, Enfield, Lee, Mattawamkeag and Chester.

This includes the following highways...
 Interstate 95 between mile markers 225 and 247.
 US Highway 1 between Waite and North Amity.
 State Highway 11 near Medway.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 4534 6743 4532 6750 4520 6848 4551 6879
      4595 6783 4591 6776 4588 6781 4582 6776
      4580 6781 4568 6781 4566 6772 4569 6773
      4562 6767 4559 6756 4560 6745 4551 6742
      4549 6751 4542 6747 4538 6742
TIME...MOT...LOC 1320Z 316DEG 38KT 4585 6777 4551 6858

MStrauser
Special weather statement, Jun 30, 11:10 AM EDT, 3 hours 15 minutes before
Special Weather Statement
National Weather Service Caribou ME
1110 AM EDT Wed Jun 30 2021

MEZ005-006-010-011-015>017-029>032-301700-
Northern Penobscot-Southeast Aroostook-Central Piscataquis-
Central Penobscot-Southern Penobscot-Interior Hancock-
Central Washington-Coastal Hancock-Coastal Washington-
Southern Piscataquis-Northern Washington-
Including the cities of Millinocket, East Millinocket, Patten,
Medway, Houlton, Hodgdon, Sherman, Smyrna Mills, Greenville,
Monson, Blanchard, Lincoln, Howland, Springfield, Bangor, Brewer,
Orono, Old Town, Amherst, Aurora, Dedham, Eastbrook, Great Pond,
Calais, Grand Lake Stream, Wesley, Princeton, Ellsworth,
Bar Harbor, Bucksport, Orland, Castine, Eastport, Perry, Machias,
Cherryfield, Dover-Foxcroft, Milo, Guilford, Danforth, Vanceboro,
and Topsfield
1110 AM EDT Wed Jun 30 2021

...Strong to Severe Thunderstorms Today...

Strong to severe thunderstorms are expected across portions of
central and Downeast Maine this afternoon. Thunderstorms may
contain strong wind gusts, hail, and torrential downpours.

Strong thunderstorms can become severe, producing large hail,
damaging winds, and very heavy rainfall. Continue to monitor the
National Weather Service or your local media outlet for updates on
this developing weather situation.
Local storm report, Jun 30, 1:57 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CARIBOU ME
157 PM EDT WED JUN 30 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0122 PM     TSTM WND DMG     DENNYSVILLE             44.90N 67.24W
06/30/2021                   WASHINGTON         ME   EMERGENCY MNGR

            TREE DOWN ON RT 86 WEST OF DENNYSVILLE. TIME
            ESTIMATED BY RADAR.

&&
Local storm report, Jun 30, 2:03 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CARIBOU ME
203 PM EDT WED JUN 30 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0115 PM     TSTM WND DMG     1 SW PEMBROKE           44.94N 67.17W
06/30/2021                   WASHINGTON         ME   EMERGENCY MNGR

            TREE DOWN ON LEIGHTON POINT RD. TIME
            ESTIMATED BY RADAR.

&&

The office that day

Everything else NWS Caribou, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 30, 8:04 AM EDTSpecial Weather StatementCARPiscataquis26 min
Jun 30, 8:26 AM EDTSpecial Weather StatementCAR34 min
Jun 30, 9:21 AM EDTSpecial Weather StatementCARPenobscot39 min
Jun 30, 9:53 AM EDTSevere Thunderstorm WarningCARWashington52 min
Jun 30, 1:35 PM EDTSpecial Marine WarningCAR43 min
Jun 30, 3:10 PM EDTSevere Thunderstorm WarningCARHancock50 min
Jun 30, 4:53 PM EDTSevere Thunderstorm WarningCARHancock52 min
Jun 30, 5:03 PM EDTSpecial Marine WarningCAR57 min
Jun 30, 5:31 PM EDTSevere Thunderstorm WarningCARAroostook, Washington29 min
Jun 30, 7:49 PM EDTSpecial Weather StatementCARAroostook41 min

Nearby

Severe Thunderstorm Warnings in Maine, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.